| Model Number |
N/A |
| Medical Device Problem Codes |
Material Deformation (2976); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Additional information received on 21-may-2025: during the procedure.The nurse had threaded the line.When she went to "peel" away the sheath the orange portion on one side snapped off into her hand.The nurse was able to carefully remove the rest of the introducer from the patient.No portion was retained.No harm and no intervention.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer that introducer broke off.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken microintroducer sheath is confirmed; however, the exact cause is unknown.One photograph of a 4.5 fr microintroducer was returned for evaluation.An initial visual observation of the photograph showed a split microintroducer.One half of the sheath was observed to be detached from the t-handle; however, no details of the break site could be discerned from the returned photograph.Use residue was observed on the sample.No additional damage to the sample could be seen in the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.